# SDR AMTA200600190

- Difficulty date: March 25, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LENS MISSING AT L-1 DOOR.  INSTALLED LENS COVER AS REQUIRED.  (K)
